# SDR SWIA2025011400013

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 38,441 hours, 26,605 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

D: GEAR DISAGREE WARNING MESSAGE AFTER GEAR RETRACTION, RAN QRH MULTIPLE TIMES MESSAGE NEVER CLEARED, RETURNED TO MSPC: MEL 32-30-1CAT: A DUE 01/13/25B1 CODES  065387, 007249, 007294, AND 065386.    (FLIGHT 3836)    FOUND B1 CODE 065387, 007249, 007294, AND 065386. DEFERRED LANDING GEAR RETRACTION SYSTEM PER MEL 32-30-1. MX COMPLIED WITH. PLACARDS INSTALLED. DOWNGRADED FROM CAT 2.
